# SDR HALA2011012200038

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,950 hours, 18,001 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440402
- Part serial: 9350
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 26,230 hours, 5,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FAIL ANTENNA ON EHSI SCREEN F/O'S SIDE.  R & R WXR ANTENNA DRIVE UNIT REF.
